# SDR CALA2025031802917

- Difficulty date: March 15, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N27251
- Make and model: Boeing 737-8
- Aircraft serial: 43931
- Aircraft time: 12,920 hours, 4,486 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DOOR SLIDE PACK AND PARTIALLY REMOVED DOOR LINER ON DOOR R4, FOR ACCESS IAW AMM 52-13-31/401, PER MAINTENANCE CONTROL REQUEST FOR INSPECTION REFERRENCE LOG PAGE 4176767 WILL REQUIRE INSPECTION FOR INSTALLATION. REINSTALLED DOOR LINER AND SLIDE PACK AT DOOR R4IAW AMM 52-13-31/401, POST COMPLIANCE WITH EC/RA REPAIR, OPS CHECK NORMAL OK FOR SVC.  COMPLIED WITH RII REQUIREMENTS FOR R4 SLIDE INSTALL
